Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Algebras of finite self-injective dimension
HTML articles powered by AMS MathViewer

by Mitsuo Hoshino PDF
Proc. Amer. Math. Soc. 112 (1991), 619-622 Request permission

Abstract:

Let $A$ be an artin algebra. Then $A$ has finite self-injective dimensions on both sides if and only if every finitely generated left $A$-module has finite Gorenstein dimension.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16P20, 16E10
  • Retrieve articles in all journals with MSC: 16P20, 16E10
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 112 (1991), 619-622
  • MSC: Primary 16P20; Secondary 16E10
  • DOI: https://doi.org/10.1090/S0002-9939-1991-1047011-8
  • MathSciNet review: 1047011